Skip to main content

Derived loop stacks and categorification of orbifold products

Scherotzke, Sarah, Sibilla, Nicolo (2019) Derived loop stacks and categorification of orbifold products. Journal of Noncommutative Geometry, 13 (3). pp. 963-983. ISSN 1661-6952. (doi:10.4171/JNCG/342) (KAR id:67089)

PDF Author's Accepted Manuscript
Language: English
Download (286kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.4171/JNCG/342

Abstract

The existence of interesting multiplicative cohomology theories for orbifolds was initially suggested by string theorists. Orbifold products have been intensely studied by mathematicians for the last fifteen years. In this paper we focus on the virtual orbifold product that was first introduced in Lupercio et al. (2007). We construct a categorification of the virtual orbifold product that leverages the geometry of derived loop stacks. After work of Ben-Zvi Francis and Nadler, this reveals connections between virtual orbifold products and Drinfeld centers of monoidal categories, thus answering a question of Hinich.

Item Type: Article
DOI/Identification number: 10.4171/JNCG/342
Uncontrolled keywords: orbifold products, categorication, loop space
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Nicolo Sibilla
Date Deposited: 18 May 2018 13:26 UTC
Last Modified: 06 May 2020 03:17 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/67089 (The current URI for this page, for reference purposes)
Sibilla, Nicolo: https://orcid.org/0000-0003-4438-7369
  • Depositors only (login required):

Downloads

Downloads per month over past year